International Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Math., 2019, Volume 30, Issue 3, Pages 1950014–29 (Mi injm4)  

Topological recursion with hard edges

L. Chekhovabcd, P. Norburybcd

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lab. Poncelet, Moscow, Russian Federation
c Michigan State University, East Lansing, United States
d School of Mathematics and Statistics, University of Melbourne, VIC 3010, Australia

Funding Agency Grant Number
Australian Research Council DP170102028
DP180103891
Russian Foundation for Basic Research 17-01-00477
European Research Council 291092
The authors would like to thank Maxim Kazarian, Nicolas Orantin, Sergey Shadrin and Peter Zograf for useful conversations and the referee for many useful comments. PN was partially supported by the Australian Research Council grants DP170102028 and DP180103891. The work of L.Ch. was partially supported by the Russian Foundation for Basic Research (Grant No. 17-01-00477) and by the ERC Advanced Grant 291092 ”Exploring the Quantum Universe” (EQU).


DOI: https://doi.org/10.1142/S0129167X19500149


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/injm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021